# SDR RAIA971107

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864961
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,617 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 7493 - SBN - RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED RIGHT MLG RETRACTION JACK.  (M)
